Asymptotics of null lie quadratics in E-3

    Research output: Contribution to journalArticle

    8 Citations (Scopus)

    Abstract

    Lie quadratics are curves in Lie algebras, arising from studies in the mid-1980s of motion planning for rigid bodies. Attention has focused on Lie quadratics in Euclidean 3-space E-3 ( with cross-product as Lie bracket), especially the codimension-3 subclass of null Lie quadratics in E-3. The present paper substantially improves known asymptotic results for this subclass, to an extent that the new results apply to asymptotic dynamics of spherically symmetric rigid balls in classical mechanics.
    Original languageEnglish
    Pages (from-to)437-460
    JournalSIAM Journal on Applied Dynamical Systems
    Volume7
    Issue number2
    DOIs
    Publication statusPublished - 2008

      Fingerprint

    Cite this